# SDR SWAA095349

- Difficulty date: August 16, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 8,685 hours, 5,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND FWD EEPLS STRIP COVER CRACKED.  REMOVED AND REPLACED COVER PER MM.
